# SDR JJBA20151104001

- Difficulty date: November 4, 2015
- Submitted: November 5, 2015
- Operation: Air carrier
- Aircraft: N368PH
- Make and model: Dhav DHC8201
- Aircraft serial: 512
- Aircraft time: 34,925 hours, 47,328 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Discharged
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THREE CABIN EMER EXIT LIGHTS INOPERATIVE.  R & R PS-1 & PS-2 EMER BATTERIES.
